# SDR FDEA201006232116

- Difficulty date: June 23, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 57,716 hours, 36,446 cycles
- Engine: Pwa JT8D15
- Engine time: 38,749 hours, 1,057 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 38,749 hours, 1,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL/SURGE AT LEVEL OFF -  FL340 EPR WAS OBSERVED TO GO DOWN TO 1.6 EPR WITH  ENGINE VIBRATION NOISE ASSOCIATED WITH COMPRESSOR  STALL.  AIRTURN BACK.  R & R NR 2 ENGINE AS PER WORK CARD 70T0002 AND TESTED PER WORK CARD 70T0301-02.  ALL PARAMETERS WITHIN LIMIT.
